Skip to Accessibility Tools Skip to Content Skip to Footer

What do you do when you’re in bed with a flare up, also battling major headaches?

I already take 10-325 mg of Percocet every 6 hours and I’m on my third trial pack of Otezla!

I’ve noticed I’ve been having more frequent headaches and they’re pretty bad.

What can I do to ease the tension?

Have a question about living with PsA? Submit yours here!


Community Answers
  • Jake moderator
    1 week ago

    Hi @bjoylopez92813!

    Thanks for submitting your question here. Never fun to be dealing with different side effects from medication… Have you been able to consult with your doctor about these increasing headaches? Have they been able to offer any insight?

    We shared your question on our facebook page here, where others have joined the conversation and given some of their experiences if you’d like to take a look.

    It sounds like you’re not alone in experiencing headaches, potentially as a side effect from treatment.

    – Jake (Psoriatic-Arthritis.com Team Member)

  • Share Your Answer

    Poll